# SDR 95ZZZX4049

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Failed
- Location: Lt Engine
- Part time: 10,001 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, E

## Discrepancy

FLT 5630 - CREW REPORTED SMOKE IN COCKPIT FOLLOWED BY LT ENGINE OIL LIGHT.  CREW SHUT DOWN LEFT ENGINE AND RETURNED TO FIELD AT FYV.  REMOVED AND REPLACED ENGINE.  RECORDS SHOWED ENGINE HAD 54 HOURS SINCE IT CAME OUT OF SHOP FOR REAR HUB REPLACEMENT.  GAS GENERATOR HAD 2528 T.S.S.V.  TEAR DOWN REPORT STATED NR 1 BEARING HAD FAILED.
